# SDR ASOA2014112411741

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BS 280 BULKHEAD WEB CORRODED.  FOUND IT TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  REPAIRED IAW  EC/TC REO 670-53-11-594 01 AND GREO 670-53-11-594 REV-.
